# SDR JR2R2011060300231

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 20,514 hours, 14,182 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703138315
- Condition: Corroded
- Location: Bs 364-379 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R HAS CORROSION BETWEEN FRAMES 364 AND 379 (FWD E&E BAY).
